American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(06F25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 38 found      Go to page: 1 2

[1] Anthony W. Hager. Some unusual epicomplete Archimedean lattice-ordered groups. Proc. Amer. Math. Soc. 143 (2015) 1969-1980.
Abstract, references, and article information   
View Article: PDF

[2] Zur Izhakian, Manfred Knebusch and Louis Rowen. Algebraic structures of tropical mathematics. Contemporary Mathematics 616 (2014) 125-150.
Book volume table of contents   
View Article: PDF

[3] Zur Izhakian, Manfred Knebusch and Louis Rowen. Categorical Notions ofLayered Tropical Algebra and Geometry. Contemporary Mathematics 589 (2013) 191-234.
Book volume table of contents   
View Article: PDF

[4] Doris Augustin and Manfred Knebusch. Quadratic modules in $R[[X]]$. Proc. Amer. Math. Soc. 138 (2010) 75-84. MR 2550171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Karim Boulabiar. Extensions of orthosymmetric lattice bimorphisms revisited. Proc. Amer. Math. Soc. 135 (2007) 2007-2009. MR 2299473.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Mohamed Ali Toumi. Extensions of orthosymmetric lattice bimorphisms. Proc. Amer. Math. Soc. 134 (2006) 1615-1621. MR 2204271.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] James Pommersheim and Shahriar Shahriari. Unique factorization in generalized power series rings. Proc. Amer. Math. Soc. 134 (2006) 1277-1287. MR 2199170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] David J. Foulis. Compressions on partially ordered abelian groups. Proc. Amer. Math. Soc. 132 (2004) 3581-3587. MR 2084080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Karim Boulabiar, Gerard Buskes and Gleb Sirotkin. A strongly diagonal power of algebraic order bounded disjointness preserving operators. Electron. Res. Announc. Amer. Math. Soc. 9 (2003) 94-98. MR 2029470.
Abstract, references, and article information   
View Article: PDF

[10] Jingjing Ma and Piotr J. Wojciechowski. A proof of Weinberg's conjecture on lattice-ordered matrix algebras. Proc. Amer. Math. Soc. 130 (2002) 2845-2851. MR 1908906.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Salma Kuhlmann. Ordered Exponential Fields. Fields Institute Monographs 12 (1999) MR MR1760173.
Book volume table of contents

[12] Exponential Hardy fields. Fields Institute Monographs 12 (1999) 89-115.
Book volume table of contents
View Article: PDF

[13] Valuation theoretic interpretation of the growth and Taylor axioms. Fields Institute Monographs 12 (1999) 33-47.
Book volume table of contents
View Article: PDF

[14] Preliminaries on valued and ordered modules. Fields Institute Monographs 12 (1999) 1-14.
Book volume table of contents
View Article: PDF

[15] Non-archimedean exponential fields. Fields Institute Monographs 12 (1999) 15-32.
Book volume table of contents
View Article: PDF

[16] Construction of exponential fields. Fields Institute Monographs 12 (1999) 65-75.
Book volume table of contents
View Article: PDF

[17] The exponential rank. Fields Institute Monographs 12 (1999) 49-64.
Book volume table of contents
View Article: PDF

[18] Models for the elementary theory of the reals with restricted analytic functions and exponentiation. Fields Institute Monographs 12 (1999) 77-87.
Book volume table of contents
View Article: PDF

[19] The model theory of contraction groups. Fields Institute Monographs 12 (1999) 117-153.
Book volume table of contents
View Article: PDF

[20] Stuart A. Steinberg. On the scarcity of lattice-ordered matrix algebras II. Proc. Amer. Math. Soc. 128 (2000) 1605-1612. MR 1641109.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Alessandro Berarducci. Factorization in generalized power series. Trans. Amer. Math. Soc. 352 (2000) 553-577. MR 1473431.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Justin R. Peters and Yiu Tung Poon. Lexicographic TAF Algebras. Trans. Amer. Math. Soc. 349 (1997) 4825-4855. MR 1443887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Stuart A. Steinberg. A characterization of rings in which each partial order is contained in a total order. Proc. Amer. Math. Soc. 125 (1997) 2555-2558. MR 1401754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Hassan Sedaghat. On the relational basis of Cayley's theorem and of similar representations for algebras . Trans. Amer. Math. Soc. 347 (1995) 3053-3060. MR 1286006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Jing Jing Ma. The unitability of $1$-prime lattice-ordered rings with squares positive . Proc. Amer. Math. Soc. 121 (1994) 991-997. MR 1186988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Melvin Henriksen, Suzanne Larson, Jorge Martinez and R. G. Woods. Lattice-ordered algebras that are subdirect products of valuation domains . Trans. Amer. Math. Soc. 345 (1994) 195-221. MR 1239640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Krzysztof Ciesielski. $2\sp {2\sp \omega}$ nonisomorphic short ordered commutative domains whose quotient fields are long . Proc. Amer. Math. Soc. 113 (1991) 217-227. MR 1079888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Jor-Ting Chan. On the semiring $L\sp +(C\sb 0(X))$ . Proc. Amer. Math. Soc. 112 (1991) 171-174. MR 1037205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Suzanne Larson. Sums of semiprime, $z,$ and $d\ l$-ideals in a class of $f$-rings . Proc. Amer. Math. Soc. 109 (1990) 895-901. MR 1015682.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] A. Dow, M. Henriksen, Ralph Kopperman and J. Vermeer. The space of minimal prime ideals of $C(X)$ need not be basically disconnected . Proc. Amer. Math. Soc. 104 (1988) 317-320. MR 958091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 38 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia